# SDR AALA201907299034

- Difficulty date: July 27, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A321-211
- Aircraft serial: 5659
- Aircraft time: 21,017 hours, 8,342 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPROTS SMOKE IN LAVATORY ALERT IN FLIGHT: NO RESIDUE FOUND IN LAV. SUSPECT PASSENGER VAPING. MAINTENANCE COMPLIED WITH TSM 26-17-00-810-804A. NO EVIDENCE OF SMOKE CONDITION NOTED. CLEANED LAV SMOKE DETECTOR FLEECE FILTERS.
